# SDR ERAA094066

- Difficulty date: December 2, 2003
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N423EH
- Make and model: Bolkms BO105S
- Aircraft serial: S543
- Aircraft time: 14,093 hours
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6894171
- Part serial: CAG37602
- Condition: Making Metal
- Location: Engine
- Part time: 10,786 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MAKING METAL.  METAL FROM PINION GEAR AND TORQUE METER GEAR.  INSTALLED NEW PINION GEAR AND TORQUE METER GEAR.
